# SDR UPS97223301

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: HFAB53AN024
- Condition: Corroded
- Location: Bs 880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, WHILE ACCESSING ON NRC 685905 INTERIOR 124 FOUND 880 FLOORBEAM LWR FLANGE TO BE CORRODED AT RBL 45 RBL 46 WL 201.  REMOVED AND REPLACED 880 FLOORBEAM PER UPS ENGINEERING FILE NR B727-53-1427 INSTALLED FUEL FEED LINES AND SHROUD PER MM 28-22-72.
